# SDR PLGA970624A

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4765 - DURING PRE-FLIGHT, CREW FOUND EMERGENCY EXIT LIGHT IN AFT CABIN WOULD NOT TEST.  REPLACED POWER SUPPLY.  (M)
